# SDR AALA201903059003

- Difficulty date: March 4, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737823
- Aircraft serial: 29569
- Aircraft time: 31,463 hours, 12,433 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Quick Disconnect
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SMOKE REPORTED FROM THE LEFT MAIN GEAR.   HYDRAULIC LEAK ONTO BRAKES. SUSPECT SYSTEM B  QUANTITY 86.   REPLACED THE NR 2 BRAKE QUICK  DISCONNECT COUPLING,  BLED BRAKES AND OPS CHECKED IAW AMM 32-41-00, NO LEAKS NOTED.
